# SDR RRXA97242

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

INTERMITTENT FIRE WARNING ON NR 2 ENG.  SHUT BLEED AIR OFF ON NR 2, NO FURTHER WARNINGS, FIRE WARNING TEST GOOD.  COULD NOT DUPLICATE PROBLEM.  TIGHTENED PNUE CLAPS ON NR 2 PNUE PRESSURE REG, NO OTHER DEFECTS NOTED.  ON GROUND RUN NR 2 ENG FIRE WARNING OPS CHECK GOOD.  NR 2 ENG PNEU BLEED SYSTEM OPS CHECKS GOOD AND LEAK CHECKS GOOD.
